# SDR GTIA2025022438760

- Difficulty date: February 22, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 38,457 hours, 17,581 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR ON DESCENT STARTING AROUND 25,000 UNPLEASANT MUST GYM SOCK SMELL-PERFORMED TSM 05-50-00-810-831A. INSPECTED PACK# 2 FOR CONTAMINATION. NO EVIDENCE OF CONTAMINATION FOUND. RAN BOTH ENGINES TO DUPLICATE FAULT IAW AMM 71-00-00. NO ODOR DETECTED. R&R RECIRC FILTERS IAW AMM 21-21-41. FOUND CAUSE / SOURCE OF CABIN ODOR TO BE MISC ( TYPE 10 ). A/C OK FOR CONT'D SER.
